# SDR ORJA98269

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Row 19-22
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJU, EMERGENCY LIGHTS ON ROWS 19, 20, 21, 22 FOUND INOPERATIVE.  FOUND PACK TO BE BAD.  REMOVED AND REPLACED WITH NEW PACK, ROW DEF.  OPS CHECKS GOOD.  (M)
